RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2016, Volume 20, Number 1, Pages 54–64 (Mi vsgtu1463)  

This article is cited in 4 scientific papers (total in 4 papers)

Differential Equations and Mathematical Physics

On optimal control problem for the heat equation with integral boundary condition

R. K. Tagiyeva, V. M. Gabibovb

a Baku State University, Baku, AZ-1148, Azerbaijan
b Lankaran State University, Lankaran, AZ-4200, Azerbaijan

Abstract: In this paper we consider the optimal control problem for the heat equation with an integral boundary condition. Control functions are the free term and the coefficient of the equation of state and the free term of the integral boundary condition. The coefficients and the constant term of the equation of state are elements of a Lebesgue space and the free term of the integral condition is an element of Sobolev space. The functional goal is the final. The questions of correct setting of optimal control problem in the weak topology of controls space are studied. We prove that in this problem there exist at least one optimal control. The set of optimal controls is weakly compact in the space of controls and any minimizing sequence of controls of a functional of goal converges weakly to the set of optimal controls. There is proved Frechet differentiability of the functional of purpose on the set of admissible controls. The formulas for the differential of the gradient of the purpose functional are obtained. The necessary optimality condition is established in the form of variational inequality.

Keywords: optimal control, heat equation, necessary optimality condition

DOI: https://doi.org/10.14498/vsgtu1463

Full text: PDF file (687 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 49J20, 35K20
Original article submitted 22/XI/2015
revision submitted – 22/I/2016

Citation: R. K. Tagiyev, V. M. Gabibov, “On optimal control problem for the heat equation with integral boundary condition”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:1 (2016), 54–64

Citation in format AMSBIB
\Bibitem{TagGab16}
\by R.~K.~Tagiyev, V.~M.~Gabibov
\paper On optimal control problem for the heat equation with integral boundary condition
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2016
\vol 20
\issue 1
\pages 54--64
\mathnet{http://mi.mathnet.ru/vsgtu1463}
\crossref{https://doi.org/10.14498/vsgtu1463}
\zmath{https://zbmath.org/?q=an:06964472}
\elib{https://elibrary.ru/item.asp?id=26898088}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1463
  • http://mi.mathnet.ru/eng/vsgtu/v220/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Obyknovennoe integro-differentsialnoe uravnenie s vyrozhdennym yadrom i integralnym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:4 (2016), 644–655  mathnet  crossref  zmath  elib
    2. R. K. Tagiev, V. M. Gabibov, “Raznostnaya approksimatsiya i regulyarizatsiya zadachi optimalnogo upravleniya dlya parabolicheskogo uravneniya s integralnym usloviem”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2017, no. 50, 30–44  mathnet  crossref  elib
    3. R. K. Tagiyev, Sh. I. Maharramli, “Variational method of solving inverse problem for a parabolic equation with integral conditions”, Proceedings of the 6Th International Conference on Control and Optimization With Industrial Applications, v. II, eds. A. Fikret, B. Tamer, Baku State Univ., Inst. Applied Mathematics, 2018, 286–288  isi
    4. E. Tabarintseva, “Approximate solving of an inverse problem for a parabolic equation with nonlocal data” (Novosibirsk, Russian Federation; 26–30 August, 2019), OPCS, 2019, 15th International Asian School-Seminar Optimization Problems of Complex Systems (2019), 8880207, 173-178  crossref  scopus
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:300
    Full text:148
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020